Stochastic stability of Markovian switching genetic regulatory networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

93 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1646-1652
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume373
Issue number18-19
Publication statusPublished - 20 Apr 2009

Abstract

In this Letter, taking into account the structure variations at discrete time instances during the process of gene regulation, a hybrid genetic regulatory networks model based on Markov chain is proposed. Its robust stochastic stability in the case of uncertain switching probabilities and intrinsic noises is then addressed from the stochastic system point of view. It is shown that the sufficient condition for the robust stochastic stability of the genetic networks can be formulated as feasibility of a linear matrix inequality, which can be easily facilitated by Matlab LMI toolbox. Finally, a numerical example with simulations is presented to illustrate the effectiveness of the developed results. © 2009 Elsevier B.V. All rights reserved.

Research Area(s)

  • Intrinsic noises, Markovian genetic regulatory networks, Robust stochastic stability, Uncertain switching probabilities